Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2011 (Vol. 3, Issue: 1)
Article Information:

Existence of Strong Solutions of the Energy Equation in the Axisymmetric Flow

Chérif Amrouche, Macaire Batchi and Jean Batina
Corresponding Author:  Macaire Batchi 

Key words:  Forced convection, energy equation, incompressible fluid, Navier-Stokes equations, nonhomogeneous boundary conditions, temperature of wall,
Vol. 3 , (1): 28-33
Submitted Accepted Published
2010 September, 23 2010 December, 30 2011 February, 15

This study present the existence of the strong solutions of the energy equation associated with the Navier-Stokes equations with nonhomogeneous boundary conditions in axisymmetric flow case. It’s mainly to see the heat transfer when forced convection.
Abstract PDF HTML
  Cite this Reference:
Chérif Amrouche, Macaire Batchi and Jean Batina, 2011. Existence of Strong Solutions of the Energy Equation in the Axisymmetric Flow.  Research Journal of Mathematics and Statistics, 3(1): 28-33.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved